# SDR A6WA200440148

- Difficulty date: October 1, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 3,895 hours, 3,491 cycles
- Engine: Ge CF343B1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR LANDING PLATE HAS MINOR CLASS 1 CORROSION AT FLOOR PANEL ANCHOR NUTS IN AREA OF CARGO DOOR OPENING.  REMOVED MINOR CLASS 1 CORROSION IN AREA OF AFT CARGO ANCHOR NUTS BY HAND.  BURNISHING WITH SCOTCHBRITE IAW SRM 51-21-11 PG 31.  TREATED, PRIMED AND PAINTED AREAS IAW SRM 51-21-06, PG 1.
